# SDR ASAA2022092840123

- Difficulty date: September 28, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 23,998 hours, 7,520 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Fire Detector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 2 FIRE DETECTION LOOP B IS INOP. GROUNDED - YES.  REPLACED CORE FIRE DETECTION HARNESS MW0326 ENG #2 REF B737-900 AMM 26-11-02-400-802. OPERATIONAL TEST OK REF AMM 26-11-00-710-801.
